Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



On a property of positive-definite functions

Author: R. G. Laha
Journal: Bull. Amer. Math. Soc. 66 (1960), 388-391
MathSciNet review: 0117503
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. R. P. Boas, Sur les series et intégrales de Fourier à coefficients positifs, C. R. cad. Sci. Paris vol. 228 (1949) pp. 1837-1838. MR 30634
  • 2. Yu. V. Linnik, The problem of determining a general probability distribution by the distribution of a statistic, (Russian), Teor. Veroyatnost. i Primenen. vol. 1 (1956) p. 466-478. MR 89555
  • 3. D. A. Raikov, On the decomposition of Gauss and Poisson laws, (Russian), Izv. Akad. Nauk SSSR. Ser. Mat. vol. 1 (1938) pp. 91-124.

Additional Information